A 51-year-old male asked:
I'm on lexapro (escitalopram) 10mg, klonopin 0.75mg and pregalin 75mg daily for my dep and gad since the last 8yrs. i have zero libido. is it the meds?
1 doctor answer • 1 doctor weighed in
Dr. Alan Alianswered
Psychiatry 34 years experience
Lexapro (escitalopram): The SSRI group of antidepressants can affect libido. Talk to your doctor about options, such as Periactin, Wellbutrin, (bupropion) Amantadine, Natural supplements, etc.
Created for people with ongoing healthcare needs but benefits everyone.
3.1k viewsAnswered >2 years ago
Last updated Mar 18, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.